# SDR IPXA11569165

- Difficulty date: August 23, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N445UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27390
- Aircraft time: 19,106 hours, 12,556 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N10045
- Condition: Dented
- Location: Bs 1260 S25-26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CHECK, AFT CARGO COMPARTMENT FUSELAGE FRAME AT BS 1260 BETWEEN S25-26R HAS A DENT IN FREE FLANGE.  REPAIRED AFT CARGO COMPARTMENT FRAME IAW EA 111100.
